| Catalog Number |
1011487-18 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation was unable to determine a conclusive cause for the reported stent dislodgement.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported after flushing the 4.0x18mm herculink stent delivery system was removed from the hoop; however, the stent dislodged and in the protective sheath.Another stent was used to successfully complete the procedure.There was no patient involvement and no clinically significant delay report.No additional information was provided.